MathSciNet Relay Station
MathSciNet bibliographic data
MR77936 (17,1120e) 55.0X
Vaccaro, Michelangelo Sulla caratteristica dei complessi simpliciali $\chi$-omogenei. (Italian) Ann. Mat. Pura Appl. (4) 41 (1956), 1–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement